Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


help me please
Jun 10, 2008

I have a low cd4 count and all kind of wierd symptoms. I have enlarged spleen and lymph nodes in groin are extremly painful. My mouth is full of sore but they usually last less than a week. i have sore muscles and joints. I have had several hiv tests but all neg, i also got tested for type 2 hiv but that is also neg. I get blurred vison in my eye and the docs decided to test for lupus and RA they have also came back clear. I do'nt have a clue whats going on. I have my immunoglobulins done and they are all elevated. I have been suffering this for a year now. please help me! is there a chance that i could have rare strain?? calling from scotland please reply.

Kind Regards

Response from Dr. Frascino

Hi,

Unfortunately I cannot diagnose your condition over the Internet, based on such limited information and without having access to your medical file, completely laboratory tests and the benefit of a physical examination. I have no way of knowing how "low" your CD4 count is or how elevated your immunoglobulins are. If you have tested repeatedly negative for HIV-1 and HIV-2 beyond the window period, you can rule HIV out as a diagnostic possibility. There are other causes for low CD4 counts and elevated immunoglobulins. If your current physician cannot figure out what's going on with you, ask for a referral to a clinical immunologist (or rheumatologist).

Do I think you have a rare strain of HIV? No, I do not.

Good luck!

Dr. Bob



Previous
Nail biter worried sick :-)
Next
Quick question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement